MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 3766400 - 02-010-01-0340 - logic femoral ps cem right sz 4.3586776 - 02-012-44-4011 - logic tibia implant psc insert, sz 4, 11mm.3795289 - 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.3832369 - 200-02-35 - three peg patella 35mm.H3 - the revision reported may have been due to orientation of the femoral and tibial components, third body wear, instability, or any combination of these which led to wear of the tibial insert and patella component.However, this cannot be confirmed because the components were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 82 yo male patient, who had a right knee implanted, underwent a revision procedure approximately 8 years 10 months post the initial procedure.The patient was revised due to poly wear as well as flaking and delamination.The patient was revised to a 38mm patella, and the tibial insert was revised to a sz 4, 11mm.Fragments of polyethylene were present in the knee joint which the surgeon removed.X-rays were provided.There were no surgical delays during the procedure.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis.The surgeon kept them.Device images were provided.No further information.

Brand Name
OPTETRAK
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21994060
Report Number1038671-2025-02014
Device Sequence Number12881837
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2020
Device Catalogue Number200-02-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2024
Initial Report FDA Received Date05/09/2025
Date Device Manufactured01/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight90 KG